Lee, Woon Yin (Paul)

 

Address:     Room 216, Lady Shaw Building, the Chinese University of Hong Kong, Shatin, Hong Kong

Phone:        (852) 3943-7978

Email:         paulwylee@@gmail.com


Teaching:

ĦE      Spring 2015: MATH1030C Linear Algebra I

ĦE      Spring 2015: MATH1030D Linear Algebra I

ĦE      Spring 2015: MATH5012 Real Analysis II

ĦE      Spring 2015: GENA1113 Student-oriented Teaching and Seminar

ĦE      Spring 2014: MATH1030C Linear Algebra I

ĦE      Spring 2014: MATH1030D Linear Algebra I

ĦE      Spring 2014: MATH2010E Advanced Calculus I

ĦE      Spring 2013: MATH1030C Linear Algebra I

ĦE      Fall 2012: MATH2010A Advanced Calculus I

ĦE      Fall 2012: MATH2010B Advanced Calculus I

ĦE      Spring 2012: MATH3423 Hyperbolic Geometry

ĦE      Spring 2012: MATH6081 Introduction to Optimal Transportation

ĦE      Fall 2011: MATH2010B Advanced Calculus I


Publications:

1.     Poisson geometry and first integrals of geostrophic equations, with Boris Khesin, Physica D, vol.237 (2008), 2072-2077.

2.     Optimal transportation under nonholonomic constraints, with Andrei Agrachev, Trans. Amer. Math. Soc. 361 (2009), 6019-6047.

3.     A nonholonomic Moser theorem and optimal mass transport, with Boris Khesin, J. Symplectic Geom. 7 (2009), no.4, 381-414.

4.     Continuity of optimal control costs and its application to weak KAM theory, with Andrei Agrachev, Calc. Var. Partial Differential Equations 39 (2010), no. 1-2, 213-232.

5.     The Ma-Trudinger-Wang curvature for natural mechanical actions, with Robert J. McCann, Calc. Var. Partial Differential Equations 41 (2010), no. 1-2, 285-299.

6.     New computable necessary conditions for the regularity theory of optimal transportation, SIAM J. Math. Anal., 42 (2010), no.6, 3054-3075.

7.     A remark on the potentials of optimal transport maps, Acta. Appl. Math., 115 (2011), no.2, 123-138.

8.     New examples on spaces of negative sectional curvature satisfying Ma-Trudinger-Wang conditions, with Jiayong Li, SIAM J. Math. Anal., 44 (2012), 61-73.

9.     On surfaces in three dimensional contact manifolds, Canad. J. Math., 65 (2013), no. 3, 621-633.

10.  Displacement interpolations from a Hamiltonian point of view. J. Funct. Anal. 265 (2013), no. 12, 3163-3203.

11.  Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds, with Andrei Agrachev, to appear in Math. Ann., arXiv: 0903.2550 (2009), 31pp.

12.   Bishop and Laplacian comparison theorems on three dimensional contact subriemannian  manifolds with symmetry, with Andrei Agrachev, to appear in J. Geom. Anal., arXiv: 1105.2206 (2011), 26pp.

13.  Measure contraction properties of contact sub-Riemannian manifolds with symmetry, with Chengbo Li and Igor Zelenko, to appear in Discrete Contin. Dyn. Syst. Series A, arXiv: 1304.2658 (2013), 29pp.

14.  On the Jordan-Kinderlehrer-Otto scheme, (2014), to appear in J. Math. Anal. Appl.

15.  Generalized Li-Yau estimates and Huisken's monotonicity formula, arXiv: 1211.5559 (2013), 25pp, submitted for publication.

16.  Differential Harnack inequalities for a family of sub-elliptic diffusion equations on Sasakian manifolds, arXiv: 1302.3315 (2013), 27pp, submitted for publication.

17.  Bishop and Laplacian comparison theorems on Sasakian manifolds, with Chengbo Li, arXiv: 1310.5322 (2013), 38pp, submitted for publication.

18.  On measure contraction property without Ricci curvature lower bound, (2014), 18 pp, submitted for publication

Unpublished:

19.  Matrix Factorizations via the Inverse Function Theorem, arXiv: 1408.2611 (2014), 6 pp.